American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Plamen Djakov and Boris Mityagin. Riesz bases consisting of root functions of 1D Dirac operators. Proc. Amer. Math. Soc. 141 (2013) 1361-1375.
Abstract, references, and article information   
View Article: PDF

[2] Alexei Rybkin and Vu Kim Tuan. A new interpolation formula for the Titchmarsh-Weyl $m$-function. Proc. Amer. Math. Soc. 137 (2009) 4177-4185. MR 2538578.
Abstract, references, and article information   
View Article: PDF

[3] George E. Andrews and Lance L. Littlejohn. A combinatorial interpretation of the Legendre-Stirling numbers. Proc. Amer. Math. Soc. 137 (2009) 2581-2590. MR 2497469.
Abstract, references, and article information   
View Article: PDF

[4] Pavel Drábek and Alois Kufner. Discreteness and simplicity of the spectrum of a quasilinear Sturm-Liouville-type problem on an infinite interval. Proc. Amer. Math. Soc. 134 (2006) 235-242. MR 2170563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Isaac Pesenson. Band limited functions on quantum graphs. Proc. Amer. Math. Soc. 133 (2005) 3647-3655. MR 2163603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Guangsheng Wei and Yaolin Jiang. A characterization of positive self-adjoint extensions and its application to ordinary differential operators. Proc. Amer. Math. Soc. 133 (2005) 2985-2995. MR 2159777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. C. Brown. A limit-point criterion for a class of Sturm-Liouville operators defined in ${L^p}$ spaces. Proc. Amer. Math. Soc. 132 (2004) 2273-2280. MR 2052403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Damanik and Dirk Hundertmark. Reflection symmetries and absence of eigenvalues for one-dimensional Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004) 1957-1962. MR 2053966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Karl Michael Schmidt. Eigenvalue asymptotics of perturbed periodic Dirac systems in the slow-decay limit. Proc. Amer. Math. Soc. 131 (2003) 1205-1214. MR 1948112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexei Rybkin. Necessary and sufficient conditions for absolute summability of the trace formulas for certain one dimensional Schrödinger operators. Proc. Amer. Math. Soc. 131 (2003) 219-229. MR 1929041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. Chernyavskaya and L. Shuster. A criterion for correct solvability of the Sturm-Liouville equation in the space $L_{p}(R)$. Proc. Amer. Math. Soc. 130 (2002) 1043-1054. MR 1873778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christian Remling. Essential spectrum and $L_2$-solutions of one-dimensional Schrödinger operators . Proc. Amer. Math. Soc. 124 (1996) 2097-2100. MR 1342044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Burghelea, L. Friedlander and T. Kappeler. On the determinant of elliptic boundary value problems on a line segment . Proc. Amer. Math. Soc. 123 (1995) 3027-3038. MR 1301012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Branko Ćurgus and Branko Najman. The operator $({\rm sgn}\,x)d\sp 2/dx\sp 2$ is similar to a selfadjoint operator in $L\sp 2({\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1125-1128. MR 1223513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rafael René del Río Castillo. A forbidden set for embedded eigenvalues . Proc. Amer. Math. Soc. 121 (1994) 77-82. MR 1191867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Don B. Hinton and Robert M. Kauffman. Discreteness of some continuous spectrum eigenfunction expansions . Proc. Amer. Math. Soc. 119 (1993) 235-243. MR 1174493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joseph A. Ball and Thomas R. Fanney. Uniform limits of sequences of polynomials and their derivatives . Proc. Amer. Math. Soc. 114 (1992) 749-755. MR 1091175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. N. Everitt, James S. Muldowney and Neeza Thandi. Factorization of quasi-differential operators . Proc. Amer. Math. Soc. 113 (1991) 93-98. MR 1045592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leonid Friedlander. Creation and annihilation operators for anharmonic oscillators . Proc. Amer. Math. Soc. 113 (1991) 425-433. MR 1049843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Horst Behncke. Absolute continuity of Hamiltonians with von Neumann-Wigner potentials . Proc. Amer. Math. Soc. 111 (1991) 373-384. MR 1036983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. Abramovich. The gap between the first two eigenvalues of a one-dimensional Schr\"odinger operator with symmetric potential . Proc. Amer. Math. Soc. 111 (1991) 451-453. MR 1036981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Amin Boumenir. A comparison theorem for selfadjoint operators . Proc. Amer. Math. Soc. 111 (1991) 161-175. MR 1021896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ralph deLaubenfels. The operator $id/dx,$ on $C[0,1],$ is $C\sp 1$-scalar . Proc. Amer. Math. Soc. 103 (1988) 215-221. MR 938671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jyoti Das and Prabir Kumar Sen Gupta. On the pointwise convergence of the eigenfunction expansion associated with some iterated boundary value problems . Proc. Amer. Math. Soc. 98 (1986) 593-600. MR 861757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. C. Tomastik. Comparison theorem for conjugate points of systems of $n$th order nonselfadjoint differential equations . Proc. Amer. Math. Soc. 96 (1986) 437-442. MR 822435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Antonio Granata. On factorizations of selfadjoint ordinary differential operators . Proc. Amer. Math. Soc. 86 (1982) 260-266. MR 667285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert Carlson. Local completeness for eigenfunctions of regular maximal ordinary differential operators . Proc. Amer. Math. Soc. 79 (1980) 400-404. MR 567980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert Carlson. Expansions associated with nonselfadjoint boundary value problems . Proc. Amer. Math. Soc. 73 (1979) 173-179. MR 516459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sung J. Lee. A note on generalized resolvents for ordinary differential operators . Proc. Amer. Math. Soc. 57 (1976) 279-282. MR 0477252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Harold E. Benzinger. A biorthogonal expansion related to the zeros of an entire function . Proc. Amer. Math. Soc. 49 (1975) 135-142. MR 0365231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2